MathSciNet Relay Station
MathSciNet bibliographic data
MR2931320 14F30 (11F41 11F80 11S20 13F55 14L05)
Liu, Tong Lattices in filtered $(\phi,N)$-modules. J. Inst. Math. Jussieu 11 (2012), no. 3, 659–693.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement